# SDR FDEA200905051538

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED 2 INCH FWD OF FRAME 52, RBL 78.  REMOVED CORROSION IAW SRM 51-74-10. CORROSION REMOVAL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102.  REMOVED SEAT TRACK IAW SRM51-72-10 P2. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-72-10 P2. TRIMMED SEAT TRACK TO FIT IAW DWG. A53274005. INSTALLED NEW SEAT TRACK IAW DWG. A53274005 AND SRM 51-40-21 P7.
